# SDR 266

- Difficulty date: May 29, 2003
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N834
- Make and model: Emb EMB-145
- Aircraft time: 736 hours, 724 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AVIONIC BUTTON ON NR 2 PFD BLACK AND CK PFD2 ON EICAS SMOKE FOR UNDER PFD.  FOUND PFD BURNT SMELL.  REMOVED AND REPLACED F/O'S PFD.
